# SDR USAASB96014

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 892480
- Condition: Leaking
- Location: Rt Bag Bin
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT NR 1974 - CLT - AFT WATER FIRE EXTINGUISHER SEAL MISSING AND IS LEAKING.  MAINTENANCE REPLACED EXTINGUISHER.  (M)
